# SDR CA121119010

- Difficulty date: November 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3140 · Central Computers
- Part: Power Supply
- Part number: 70244401901
- Condition: Failed
- Location: Mau
- Part time: 2,715 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS IN CLIMB, GOING THRU 8000 FT CAS ALARM WENT OFF.  THE PILOTS PFD AND THE UPPER MFD WERE BLACK WITH RED X`S IN THEM.  PILOT NOTED THAT THE 20 AMP BREAKER FOR MAU CHANNEL 1 HAD POPPED.  THE PILOT RESET THE BREAKER AND EVERYTHING RETURNED TO NORMAL.  THE PILOT LANDED THE ACFT UNEVENTFUL.  PROBLEM COULD NOT BE DUPLICATED AFTER REBOOTING.  ACFT WAS FLOWN BACK TO BASE WITH NO FURTHER ISSUES.  IN CONSULTATION WITH MFG, IT WAS DETERMINED THAT THE NR 1 POWER SUPPLY WAS PROBABLY AT FAULT.  MAU POWER SUPPLY MODULE NR 1 WAS REPLACED BEFORE FURTHER FLIGHT.  NO REOCCURENCE SINCE.
